MathSciNet Relay Station
MathSciNet bibliographic data
MR1962295 35J20 (35A20 35J60 47J30 49J10 55P10 58E15)
Brezis, Haim The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. (N.S.) 40 (2003), no. 2, 179–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement